Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Feb 29, 2012, 6:44 PM EST for Chester County, Delaware County, Pennsylvania; New Castle County, Delaware; Cecil County, Kent County, Maryland. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 29, 2012, 6:44 PM EST (23:44 UTC)
- Expired
- Feb 29, 2012, 7:45 PM EST
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD, Kent County, MD, Chester County, PA, Delaware County, PA
The radar
The Dover AFB radar (KDOX), 90 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
808
WWUS81 KPHI 292344
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 PM EST WED FEB 29 2012
DEZ001-002-MDZ008-012-015-NJZ016-PAZ060-067-068-070-010045-
BERKS PA-CECIL MD-CHESTER PA-DELAWARE PA-KENT DE-KENT MD-
MONTGOMERY PA-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
644 PM EST WED FEB 29 2012
AN AREA OF HEAVY RAIN, MOVING IN FROM THE WEST, WILL CROSS THE REGION
THIS EVENING. THIS WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS. ALL TRAVELERS SHOULD REMAIN
ALERT FOR DETERIORATING WEATHER CONDITIONS. IF ENCOUNTERED, SLOW DOWN
AND LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE IN FRONT
OF YOU. AND REMEMBER, IF YOU COME UPON A FLOODED ROADWAY --- TURN
AROUND, DON'T DROWN.
LAT...LON 3974 7610 3979 7605 4011 7595 4014 7589
4034 7618 4035 7537 3938 7543 3950 7556
3948 7558 3932 7543 3912 7542 3910 7574
3914 7577 3910 7584 3908 7622 3928 7622
3942 7601 3952 7599 3954 7607 3972 7623
$$
RPWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 29, 5:50 PM EST, 54 minutes earlier.
Area forecast discussion, Feb 29, 5:50 PM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EST WED FEB 29 2012
.SYNOPSIS...
NEW LOW PRESSURE ON A STRONG WARM FRONT OVER CENTRAL DELAWARE WILL
MOVE EAST OF ATLANTIC CITY TONIGHT WHILE THE PARENT LOW IN WISCONSIN
FEED ITS ENERGY INTO THE ATLANTIC LOW THURSDAY MORNING. FOR
FRIDAY, WEAK HIGH PRESSURE WILL SPREAD INTO THE REGION. THE NEXT
LOW PRESSURE SYSTEM ORGANIZES OVER THE CENTRAL PLAINS AND
PROGRESSES TO THE GREAT LAKES AND SOUTHEASTERN CANADA FROM FRIDAY
INTO SATURDAY. ITS ASSOCIATED COLD FRONT SWINGS THROUGH THE MID
ATLANTIC LATE SATURDAY, FOLLOWED BY A SECONDARY FRONT POSSIBLY
AFFECTING THE REGION SUNDAY. FOR EARLY NEXT WEEK, HIGH PRESSURE
BUILDS OVER THE MID ATLANTIC.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LATE AFTN NEAR TERM GRIDS ADJUST SLIGHTLY COLDER IN SUSSEX CTY NJ
AND WARMER IN S DE AND FAR S NJ NEAR THE PATH OF THE WARM FRONTAL
WAVE. NEXT QPF BURST APPROACHING AND WE EXPECT TO CROSS THE CENTRAL
AND S PART OF THE FA BETWEEN 00Z AND 05Z.
1/4 GLAZE ON POWER LINES IN POCONOS WHERE TOBYHANNA AT 540P...29F.
FROM THE 4PM DISCUSSION...
SO FAR, THE NAM HAS BEEN CLOSEST TO THE TRUTH OF THE MODELS
REGARDING THERMAL PROFILES, ALTHOUGH A NAM/ECMWF BLEND WOULD GET
ONE CLOSER STILL. WE NOTICE THAT TEMPERATURES ACROSS THE WARNING
AND ADVISORY AREAS WERE CONTINUING TO RISE, AND IN SOME CASES THEY
HAD REACHED THE MELTING MARK LATE THIS AFTERNOON. WE ARE BY NO
MEANS CERTAIN THAT THE TREND WILL CONTINUE AFTER DUSK, AND WITH
THE SURFACE HIGH STILL TO THE NORTHEAST AND SECONDARY LOW PRESSURE
EXPECTED TO DEVELOP TO THE SOUTH OF THE WARNING/ADVISORY AREA WE
ARE GOING TO FORECAST THE WORSE CASE SCENARIO AND KEEP FREEZING
RAIN/DRIZZLE GOING OVER THE SOUTHERN POCONOS AND THE HIGHEST
ELEVATIONS OF SUSSEX CO, NJ TONIGHT. IT IS POSSIBLE THAT A FEW
ISOLATED SPOTS A BIT FURTHER SOUTH WOULD SEE SOME FREEZING RAIN,
BUT WE ARE NOT EXPANDING THE WARNING OR ADVISORY. WE NOTE THAT WE
WERE IN A LULL REGARDING RAIN LATE THIS AFTERNOON, BUT ANOTHER
SHOT OF FRONTOGENESIS AND Q-VECTOR CONVERGENCE WITH THE SURFACE
LOW EXPECTED TO DEVELOP OVER OUR AREA IS ANTICIPATED (THERE WAS A
DEVELOPING BULGE IN THE ISOBARS LATE THIS AFTERNOON PUSHING INTO
THE DELMARVA). WHILE WE CONSIDER WINTER WEATHER IN THE NORTH, THE
MODELS SHOW MAINLY BUT NOT EXCLUSIVELY ELEVATED INSTABILITY SOUTH,
WHERE WE CONTINUE TO MENTION THE POSSIBILITY OF THUNDER. AT THIS
POINT, WE AREN'T ANTICIPATING ANY FLOODING. THERE IS A H925 JET
PROGGED FOR THE SOUTHEASTERN ZONES TONIGHT, AND THE NAM IS QUITE
ROBUST WITH THIS. SOUNDINGS SUGGEST IT STAYS ABOVE THE SURFACE,
BUT WERE THIS TO MATERIALIZE PER THE NAM AND THEN MIX DOWN, WE
WOULD SEE TROUBLE OUT OF ANY CONVECTION.
WE USED THE MET TEMPERATURES MORE THAN THE MAV TEMPERATURES FOR
MINS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
WE WENT WITH A SLOWER DEPARTURE OF THE SYSTEM, AND SO HAVE SLOWED
DOWN A BIT THE IMPROVING WEATHER CONDITIONS FROM SOUTHWEST TO
NORTHEAST ON THURSDAY. IF FREEZING RAIN OR DRIZZLE IS ONGOING
NORTHWEST AT DAYBREAK, WE THINK IT WILL GIVE UP THE COAST SHORTLY
THEREAFTER. TEMPERATURES LEANED TOWARD THE MET NORTH AND THE MAV
SOUTH.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
WEAK HIGH PRESSURE SPREADS INTO THE REGION THURSDAY NIGHT INTO
FRIDAY TO BEGIN THE LONG TERM, AND WE CONTINUE WITH A DRY FCST
THROUGH THIS PERIOD. MEANWHILE, MODEL GUIDANCE SHOWS LOW PRESSURE
ORGANIZING AND DEEPENING FRIDAY THROUGH SATURDAY AS IT TRACKS FROM
THE CENTRAL PLAINS TO THE GREAT LAKES AND SOUTHERN CANADA. THIS LOW
PRESSURE WILL BRING A COLD FRONT EASTWARD, WITH THIS FRONT
APPROACHING AND MOVING THROUGH OUR AREA SATURDAY AFTERNOON. WITH
SUFFICIENT WARM AIR AT THE SURFACE AND ALOFT, THIS SYSTEM WILL BE AN
ALL RAIN EVENT FOR THE FORECAST AREA, AND LIKELY POPS HAVE BEEN
MAINTAINED FOR SATURDAY AS THERE IS GOOD MODEL AGREEMENT WITH THE
TIMING OF THIS FRONT. THUNDER HAS ALSO BEEN ADDED TO OUR SOUTHERN
ZONES WITH THE APPROACH AND PASSAGE OF THIS COLD FRONT SATURDAY
AFTERNOON, AS MU CAPES AND LI VALUES IN THE GFS AND NAM INDICATE
INSTABILITY AND THE POTENTIAL FOR SOME CONVECTION. FROM THERE, THE
MODELS DIVERGE GOING INTO SUNDAY, AND CONFIDENCE GOES DOWN WITH
REGARDS TO THE EXTENT AND TIMING OF POSSIBLE PRECIP DURING SUNDAY.
THE GFS AND EURO SHOW SIMILARITIES WITH THE PASSAGE AND TIMING OF
THE SATURDAY AFTERNOON COLD FRONT AND EVEN SHOW THIS FRONT POSSIBLY
STALLING TO OUR SOUTH FOR A TIME SATURDAY NIGHT. THE GFS THEN SHOWS
A SECONDARY COLD FRONT AND POSSIBLE LOW PRESSURE NOT AFFECTING OUR
AREA UNTIL SUNDAY NIGHT INTO MONDAY. MEANWHILE, THE LOW PRESSURE
THAT THE EURO SIGNALS DEVELOPS WELL EAST AND OFFSHORE SUNDAY
AFTERNOON, WITH MINIMAL IMPACTS FOR THE FCST AREA. OTHER MODELS, THE
UKMET AND CMC, ALSO SHOW VARIATIONS WITH THE PASSAGE OF A SECONDARY
COLD FRONT SUNDAY AND POSSIBLE LOW PRESSURE. WITH CONFIDENCE LOW ON
THE DETAILS OF SUNDAY, MINIMAL CHANGES WERE MADE TO THE SUNDAY NIGHT
INTO MONDAY TIMEFRAME, WITH SLIGHT CHANCE TO LOW CHANCE POPS
MAINTAINED.
GOING INTO EARLY NEXT WEEK, THERE IS BETTER MODEL AGREEMENT WITH
REGARDS TO OVERALL SYNOPTIC FEATURES. A MID TO UPPER TROUGH IS
PROGGED TO MOVE OVER THE REGION MONDAY AFTERNOON INTO MONDAY NIGHT
AS SURFACE HIGH PRESSURE BEGINS TO SPREAD EASTWARD TOWARD THE MID
ATLANTIC. THIS AREA OF HIGH PRESSURE EXPANDS OVER THE EASTERN US,
AND DRY WEATHER IS EXPECTED FOR OUR AREA FROM MONDAY NIGHT THROUGH
WEDNESDAY.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...IFR OR LIFR IN ST/FOG...PERIODS OF RAIN/DRIZZLE WITH A
CHC OF THUNDER .. ESPECIALLY KPHL-KILG/KMIV. CB ADDED TO TAFS.
CLOSE CALL LLWS KMIV/KACY BUT NON ATTM. NE WIND 5-15 KTS.
THURSDAY...MORNING IFR OR LIFR IN LEFTOVER DRIZZLE/ST/FOG...
IMPROVING MIDDAY. LIGHT NE WIND BECOMING VARIABLE OR WESTERLY IN
THE AFTN W A LOW PROB W G25 KTS KPNE.KACY SOUTH.
OUTLOOK...
WEAK HIGH PRESSURE WILL YIELD VFR CONDITIONS THURSDAY NIGHT THROUGH
FRIDAY. AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING
RAIN TO THE REGION FROM FRIDAY NIGHT INTO SATURDAY, WITH THE COLD
FRONT TRACKING THROUGH SATURDAY AFTERNOON. EXPECT LOWERED
VISIBILITIES AND CEILINGS WITH PRECIPITATION FROM FRIDAY NIGHT
THROUGH SATURDAY, WITH SHIFTING GUSTY WINDS AS THE COLD FRONT MOVES
THROUGH SATURDAY AFTERNOON. GOING INTO SUNDAY, VFR CONDITIONS ARE
ANTICIPATED, BUT ANOTHER DISTURBANCE MAY BRING LOWERED CEILINGS AND
VISIBILITIES FOR A TIME FROM SUNDAY NIGHT INTO MONDAY. CONFIDENCE ON
THE DETAILS AND TIMING OF THIS SYSTEM IS LOWER AT THIS TIME.
&&
.MARINE...
SCA CONTINUES. NE WIND G30 KTS NEAR SHOOK ATTM. MEANWHILE NEAR 30
KTS OFF THE DE COAST ATTM.
AS THE LOW DEVELOPS OVER THE WATERS TONIGHT, THERE LIKELY WILL BE AREAS
WHERE WINDS WILL DIMINISH OVERNIGHT, BUT WE CAN'T SAY EXACTLY
WHERE. AS THE LOW DEPARTS EAST AND DEEPENS, WINDS WILL COME AROUND
TO WEST AND PICK UP WHERE THEY HAD LIGHTENED.
WINDS AND SEAS ARE EXPECTED TO BE BELOW SCA CRITERIA THURSDAY NIGHT
THROUGH FRIDAY WITH WEAK HIGH PRESSURE OVER THE REGION. FROM FRIDAY
NIGHT THROUGH SATURDAY, WINDS AND SEAS ARE FORECAST TO INCREASE WITH
AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT, AND MARINE
HEADLINES ARE PROBABLE. HEADLINES MAY ALSO BE NEEDED FOR A TIME
SUNDAY, WITH A SECONDARY FRONT OR DISTURBANCE POSSIBLY AFFECTING THE
REGION. HIGH PRESSURE THEN BEGINS TO SPREAD INTO THE REGION MONDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 6 AM EST THURSDAY FOR PAZ054-055.
NJ...WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST THURSDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR ANZ431.
&&
SYNOPSIS...DRAG/KLINE 549P
NEAR TERM...DELISI/DRAG 549P
SHORT TERM...DELISI/DRAG 549P
LONG TERM...KLINE
AVIATION...DELISI/DRAG/KLINE 549P
MARINE...DELISI/DRAG/KLINE 549PHazardous weather outlook, Feb 29, 3:47 PM EST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EST WED FEB 29 2012 NJZ001-012100- SUSSEX- 347 PM EST WED FEB 29 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-012100- CARBON-MONROE- 347 PM EST WED FEB 29 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ062-012100- WARREN-MORRIS-NORTHAMPTON- 347 PM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OVER THE HIGHEST ELEVATIONS, THERE MAY BE SOME SPOTTY LIGHT FREEZING RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ060-061- 067>071-012100- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 347 PM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-470-DEZ004-012100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- DELAWARE BEACHES- 347 PM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN DELAWARE AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 29, 6:44 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 PM EST WED FEB 29 2012
DEZ001-002-MDZ008-012-015-NJZ016-PAZ060-067-068-070-010045-
BERKS PA-CECIL MD-CHESTER PA-DELAWARE PA-KENT DE-KENT MD-
MONTGOMERY PA-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
644 PM EST WED FEB 29 2012
AN AREA OF HEAVY RAIN, MOVING IN FROM THE WEST, WILL CROSS THE REGION
THIS EVENING. THIS WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS. ALL TRAVELERS SHOULD REMAIN
ALERT FOR DETERIORATING WEATHER CONDITIONS. IF ENCOUNTERED, SLOW DOWN
AND LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE IN FRONT
OF YOU. AND REMEMBER, IF YOU COME UPON A FLOODED ROADWAY --- TURN
AROUND, DON'T DROWN.
LAT...LON 3974 7610 3979 7605 4011 7595 4014 7589
4034 7618 4035 7537 3938 7543 3950 7556
3948 7558 3932 7543 3912 7542 3910 7574
3914 7577 3910 7584 3908 7622 3928 7622
3942 7601 3952 7599 3954 7607 3972 7623
RPWThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 3:47 PM EST | Small Craft Advisory | PHI | 30 hr | |
| Feb 29, 12:19 PM EST | Winter Storm Warning | PHI | Carbon, Monroe | 15 hr |
Nearby
Special Weather Statements in Pennsylvania, 2012Special Weather Statements in Maryland, 2012Special Weather Statements in Delaware, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.